# SDR NACA20040014

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 29,841 hours
- Engine: Pwa R2800CB3
- Engine time: 2,232 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R2800CB3
- Part serial: P31943
- Condition: Leaking
- Location: Nr 2
- Part time: 2,232 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO RUNNING ROUGH AND DOUBLE SHORTED SECONDARIES ON MOST CYLINDERS.  REPLACED NR 2 ENGINE DUE TO BLOWER SEAL LEAKING.
